Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Drug Overdose Questions

Im 29 years old male. Doctor prescribed me cholecalciferol 60000iu stenergy d3 (8 cap ). Instead of taking it weekly once I have taken it daily once. Since then im feeling somewhat pain or stiffness on my right back side. Is it a overdose? Is there any problem please help.

Dr.B Nanda 95% (525ratings)
General Physician,
Im 29 years old male. Doctor prescribed me cholecalciferol 60000iu stenergy d3 (8 cap ). Instead of taking it weekly ...
Dear lybrate-user though you should not take it daily, you need not worry yet. Please have lots of water, and avoid foods and multivitamins containing calcium and vitamin d for some time. Please mention why you were prescribed vitamin d.if theres no urgency you may leave it for a month and restart. Please consult a physician for more details if required.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

I overdosed on 20 capsules of advil solubilized ibuprofen capsules 200 mg, and 24 tylenol acetaminophen 500 mg, on friday, 10 hours later I woke up very much alive with two feelings, my right nostril felt extremely dry and I felt nauseous, after about 2 hours of discomfort I physically induced a vomit, well 3 times over the course of 5 hours, which made me feel better, there was no physical tablet left over, after this day I felt pretty much fine however on sunday morning I attempted singing and felt a bit ofhurt in my stomach, it was extremely light, but was present, now on tuesday there seems be this lingering heat and tiny pinches of discomfort, the dry nose feeling has returned however it does not just dry but heavy as well, and if I try to blow air hard outwards deom my nose it hurts very much, im 6’5”,aged 24, 73 kg,how worried should I be and what do tou think is wrong and what should I expect in the coming days, weeks or months without visiting a doctor in person.

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I overdosed on 20 capsules of advil solubilized ibuprofen capsules 200 mg, and 24 tylenol acetaminophen 500 mg, on fr...
I am sorry to hear about your concern but will be happy to assist you. A common cause of dry nose is blowing your nose too often, whether that's because of a cold or allergies. Dry nose is also common among people who live in areas with dry weather and who smoke tobacco or marijuana. Chronic dry nose can also be caused by certain medical conditions, such as sjogren syndrome. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Is it possible to overdose on dazit. Someone took 8 tablets at once and i'm concerned.

Dr.Anvee Shah 92% (55ratings)
Bachelor of Medicine, Bachelor of Surgery (M.B.B.S.),
General Physician, Gondiya
Is it possible to overdose on dazit. Someone took 8 tablets at once and i'm concerned.
Hello! yes any of medicine in overdose of it is dangerous. 8 tablets a time is also an overdose. It may show excessive sleepiness so if you see any such symptoms urgently go for an emergency help. There is no anti dote but can be prevented by harming by treating the harm already done. Do not delay.
Submit FeedbackFeedback

One of my friend took 15 tablets of 0.25 mg restyl and consumed quarter of alcohol. What would be the treatment. If he survives will there be any major issue like permanent damages or paralysis .if he dies does he die a painful death.

Dr.Prof. Jagadeesan M.S. 97% (12742ratings)
MD - Psychiatry
Psychiatrist, Chennai
One of my friend took 15 tablets of 0.25 mg restyl and consumed quarter of alcohol. What would be the treatment. If h...
He might survive most likely. He might have cognitive changes and more importantly he should be consulted with a psychiatrist to get evaluated for the behavior. Good luck.
Submit FeedbackFeedback

My friend on depression took 7 telmed 40 tablets which is for high blood pressure. What will happen? Is he going to loose his life? Or any precarious condition will be there?

Ms.Juhi Parashar 92% (7179ratings)
Masters In Clinical Psychology
Psychologist, Gurgaon
My friend on depression took 7 telmed 40 tablets which is for high blood pressure. What will happen? Is he going to l...
No dont worry Seek hekp immediately And put it on therapy. He needs to be heard
Submit FeedbackFeedback
Submit FeedbackFeedback

How harmful can cetrizine be? If a person took overdose approx 60-100 mg accidentally what cure should be attempt.

MBBS, DNB- Family Medicine, PGDMCH, DFID-DIABETES MANAGEMENT, Advanced Cardiac Life Support ( ACLS )
General Physician, Lucknow
How harmful can cetrizine be?
If a person took overdose approx 60-100 mg accidentally what cure should be attempt.
It is sedative in overdosing all mucous membranes will show dryness and other neurological symptoms will appear. Reach the nearest hospital.
Submit FeedbackFeedback

My grandfather is 70 years old he takes acitrom 1 mg once in 2 days for blood thinning but today by mistake he took 3 mg tablet what should we do? His liver is normal everything is normal and he has mild heart condition due to his age.

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
My grandfather is 70 years old he takes acitrom 1 mg once in 2 days for blood thinning but today by mistake he took 3...
If you’re at risk for a heart attack or stroke, blood thinners can be lifesaving medications. But they also come with a serious side effect, too: the risk of dangerous heavy bleeding. Because these meds work by interfering with your blood’s ability to coagulate (clump together), they can either prevent a clot from forming or keep an already-existing one from getting larger. The drawback: if you sustain even a minor injury — say, for example, you cut your finger slicing vegetables — you may have trouble stopping the blood flow.
Submit FeedbackFeedback

A friend of mine overdosed with mdma 7 years ago and suffered severe headaches for years after that. Now he is talking about trying mdma again (once for now). Even though he says he will be super careful about the dosage, I am concerned - is there a chance he has damaged his brain somehow and taking a new dosage would trigger something dangerous for his health?

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
A friend of mine overdosed with mdma 7 years ago and suffered severe headaches for years after that. Now he is talkin...
Migraine headaches are often described as pounding, throbbing pain. They can last from 4 hours to 3 days and usually happen one to four times a month. Along with the pain, people have other symptoms, such as sensitivity to light, noise, or smells; nausea or vomiting; loss of appetite; and upset stomach or belly pain. A viral infection may cause severe throat pain also, if its symptoms are persisting then seek an immediate consultation and stay healthy.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Drug Overdose treatment

View fees, clinic timings and reviews